# SDR COMA0660628

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 31,095 hours, 29,328 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5207 - AFTER LANDING FLAPS FAILED.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
